Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A theorem of Levitszki

Author: I. N. Herstein
Journal: Proc. Amer. Math. Soc. 13 (1962), 213-214
MSC: Primary 16.25
MathSciNet review: 0153698
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Goldie, Semi-prime rings with maximum condition, Proc. London Math. Soc. (3) 10 (1960), 201–220. MR 0111766
  • [2] Nathan Jacobson, Structure of rings, American Mathematical Society, Colloquium Publications, vol. 37, American Mathematical Society, 190 Hope Street, Prov., R. I., 1956. MR 0081264

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.25

Retrieve articles in all journals with MSC: 16.25

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society